# SDR CALA2022071801809

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 106,233 hours, 21,914 cycles
- Engine: Rroyce RB211*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Line
- Part number: NA
- Condition: Leaking
- Location: Eng #2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FL360 CLMB-LOW OIL QTY R ENG-FLWD BY R ENG OIL PRESS LT-THEN PRESS INTO RED BND. LEAKED DURING ENGINE RUN.REPLACED OIL LINE.  RAN ENGINE AT IDLE POWER AND OBSERVED NO OIL LEAKS. QUANTY AND PRESSURE REMAIN STEADY WITH NO LOSS OF QUANTY OR ACFT OK FOR SVC .
